MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES CABLE TENSIONER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

RESOLVE SURGICAL TECHNOLOGIES CABLE TENSIONER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 391.201
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, the cable tensioner did grasp the cable as expected.It was noted there was no surgical delay or medical intervention needed.This report is for a cable tensioner.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6 - codes updated to imdrf codes.Device history lot - mrr-152415/ po# 759616/ 2007 was generated during production for 2007.The product was dispositioned as insert as crumpled.Justification conforms, insert present/ intact and can be read.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: product code: 391.201 synthes lot: p318231 supplier lot: p318231 supplier: pioneer surgical technology released to warehouse: june 18, 2007 review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The product was returned to depuy synthes for evaluation.The depuy synthes team forwarded the device to resolve surgical which conducted a visual inspection of the returned device.Visual analysis of the returned sample was performed on cable tensioner.Through a visual investigation it was found that no damage or defect was noted to the device during supplier investigation.Inspection results for this device are as follows: device was tested and was found to function properly.A functional issue was not replicated during investigation.The complaint was not confirmed.A dimensional inspection and document/specification review was not performed, as the device passed functional testing.The complaint was not confirmed during investigation.No manufacturing issues were identified during investigation.During the investigation, no product design issues or discrepancies were observed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CABLE TENSIONER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer (Section G)
RTI SURGICAL
375 river park circle
marquette MI
Manufacturer Contact
dan nelson
375 river park circle
marquette, MI 49855
MDR Report Key13077405
Report Number1833824-2021-00099
Device Sequence Number17550573
Product Code LXH
UDI-Device Identifier10886982198204
UDI-Public(01)10886982198204
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391.201
Device Catalogue Number391.201
Device Lot NumberP318231
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer01/20/2022
05/31/2022
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date01/20/2022
05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CABLE/WIRE
Patient SexUnknown